# SDR CALA2025011301882

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 79,121 hours, 34,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - FWD LH EPSU FOUND  BATT FAULT. REPLACED BATTERY PACK OF THE EPSU IAW AMM 33-51-38-400-002-A0. OPS TEST GOOD.
